Please use this identifier to cite or link to this item:
Title: On the π-decomposable norm of a finite group
Authors: Selkin, V.M.
Селькин, В.М.
Pobilovsky, A.A.
Zincuk, S.I.
Issue Date: 2020
Publisher: Гомельский государственный университет имени Ф. Скорины
Citation: Selkin, V.M. On the π-decomposable norm of a finite group / V.M. Selkin, A.A. Pobilovsky, S.I. Zincuk // Международная юбилейная научно-практическая конференция, посвященная 90-летию Гомельского государственного университета имени Франциска Скорины (Гомель, 19–20 ноября 2020 г.) : материалы : в 3 ч. Ч. 3 / Гомельский гос. ун-т им. Ф. Скорины ; редкол. : С. А. Хахомов (гл. ред.) [и др.]. – Гомель : ГГУ им. Ф. Скорины, 2020. – С. 75-77.
Appears in Collections:Статьи

Files in This Item:
File Description SizeFormat 
Selkin_On_the_π-decomposable.pdf440.55 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.